# SDR DALA2017110507941

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R1 DOOR SEAL RETAINER.   THE RETAINER WAS REPLACED IAW SRM 51-41-01 AND DWG 5910084, REV EP.
